# SDR Y2PA20130802048

- Difficulty date: August 2, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N831US
- Make and model: Doug DC-9-83
- Aircraft serial: 49791
- Aircraft time: 51,283 hours, 29,242 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Switch
- Part number: MD3211Q16
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT ACFT WAS LEVEL AT 16,000 FEET, MAINTAINING 250 KNOTS.  WHEN CLEARED TO CLIMB, LT ENGINE THROTTLE WOULD NOT ADVANCE.  MAXIMUM THRUST WAS APPROX 63 PERCENT N1.  CREW DECLARED EMERGENCY, RETURNED TO DEPARTURE AND REQUESTED FIRE AND RESCUE STANDBY.  AFTER LANDING, REQUESTED FIRE AND RESCUE TO VISUALLY CHECK ACFT CONDITION AS A PRECAUTION.  RETURNED TO RAMP AFTER ACFT CONDITION CONFIRMED NORMAL.  MX WAS CONTRACTED TO TROUBLESHOOT PROBLEM AND FOUND LOWEST THROTTLE LIMIT SWITCH PLUNGER DEFECTIVE.  R & R SWITCH AND PLUNGER IAW AMM 76-10-04.   SUBSEQUENT OPS CHECK IAW AMM 76-10-04 WAS "NORMAL".  ACFT RETURNED TO SERVICE.
